# SDR VGCA2020050430001

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N841FL
- Make and model: Cndair CL6002B19
- Aircraft serial: 8064
- Aircraft time: 23,640 hours, 23,125 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932211
- Part serial: 05269H3233
- Condition: Cracked
- Location: Cockpit
- Part time: 23,640 hours, 23,125 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

LH SIDE WINDSHIELD CRACKED IN FLIGHT.
